# SDR CA021030008

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Stator
- Condition: Worn
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE WHEEL BEARING SERVICING, THE RT MAIN WHEEL WAS FOUND WITH EXCESSIVE BRAKE DRAG. THE STATOR WEAR PADS WERE OBSERVED TO BE WARPED AND EXCESSIVELY WORN. THE ROTOR HAS WORN INTO THE WEAR PADS TO THE POINT WHERE THE TOP OF THE STATOR PAD IS TOUCHING THE ROTOR DISC ,METAL TO METAL. THIS IS THE SECOND INSTANCE ON FILE AT THIS BASE. THE COMPLETE BRAKE ASSY WAS REPLACED WITH NEW.
